# SDR AALA991316

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1436A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11426
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AAP2806
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

DFW - FLT 2087 - UPON LANDING AT DFW FROM OMA, NR 3 AND 4 MLG BRAKES LOCKED.  NR 3 AND 4 BRAKES SMOKED WHICH REQUIRED APPLICATION OF FIRE SUPRESSION FOAM.  PASSENGERS WERE DEPLANED ON TAXI WAY.  REPLACED NR 3 AND 4 BRAKES AND WHEEL/TIRE ASSEMBLIES.  RIGHT WING, FUSELAGE AND RIGHT MAIN LANDING GEAR CLEANED OF FIRE SUPPRESSION FOAM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
